Applied Mathematics

Vol.4 No.7A(2013), Paper ID 34101, 6 pages

DOI:10.4236/am.2013.47A007

 

Mild Solutions of Fractional Semilinear Integro-Differential Equations on an Unbounded Interval

 

Adel Jawahdou

 

Department of Mathematics, University of Carthage, Bizerte Preparatory Engineering Institute, Jarzouna, Tunisia

 

Copyright © 2013 Adel Jawahdou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Jawahdou, "Mild Solutions of Fractional Semilinear Integro-Differential Equations on an Unbounded Interval," Applied Mathematics, Vol. 4 No. 7A, 2013, pp. 34-39. doi: 10.4236/am.2013.47A007.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.